# SDR CA050110002

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 17002110
- Part serial: DCL22897
- Condition: Collapsed
- Location: Right
- Part time: 12,490 hours, 11,027 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN)  FOLLOWING A REPOSITIONING FLIGHT (FERRY FLIGHT WITH NO PAX), THE RT MLG COLLAPSED ON LANDING.  NOBODY WAS INJURED DURING THE INCIDENT.  THE INVESTIGATION IS STILL IN PROGRESS
